About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

May 1, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Thanks to all for sharing your experience. I’ve taken 50 MG Pristiq for 1 year due to several deaths in my family, divorce, job layoff, and breast cancer surgery. No history of depression prior but it was determined that I needed an antidepressant due to the above circumstances. Feeling great now and with my dr’s approval will begin to withdraw at the following levels:

1 every other day for one month
1 every 3 days for 2 weeks
1 twice a week a week for 2 weeks,
Then stop completely.

So the entire process will take two months (from May 1 – July 1).

I have gained about 15 pounds over the past year, which is really strange since the listed side effects are weight loss, but it seems that many others have experienced weight gain as well. I will document my symptoms but it’s good to hear what others have gone through. I think a healthy diet is key.